Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

193 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557168
Courvoisier, D. S., Nussbeck, F. W., Eid, M., Geiser, C., & Cole, D. A. (2008). Analyzing the convergent and discriminant validity of states and traits: Development and applications of multimethod latent state-trait models. Psychological Assessment, 20(3), 270-280. doi:10.1037/a0012812
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557175
Eid, M., Nussbeck, F. W., Geiser, C., Cole, D. A., Gollwitzer, M., & Lischetzke, T. (2008). Structural equation modeling of multitrait-multimethod data: Different models for different types of methods. Psychological Methods, 13(3), 230-253. doi:10.1037/a0013219
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2781730
Geiser, C., Eid, M., & Nussbeck, F. W. (2008). On the meaning of the latent variables in the CT-C(M-1) model: a comment on Maydeu-Olivares and Coffman (2006). Psychological methods, 13(1), 49-57. doi:10.1037/1082-989X.13.1.49
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2729918
Eid, M., Lischetzke, T., Nussbeck, F. W., Geiser, C., Luhmann, M., & Mallach, N. (2008). Subjective well-being, sun protection behavior, and multimethod measurement. Zeitschrift für Gesundheitspsychologie, 16(3), 119-122. doi:10.1026/0943-8149.16.3.119
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557204
Courvoisier, D. S., Eid, M., & Nussbeck, F. W. (2007). Mixture distribution latent state-trait analysis: Basic ideas and applications. Psychological Methods, 12(1), 80-104. doi:10.1037/1082-989X.12.1.80
PUB | DOI | WoS | PubMed | Europe PMC
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2729974
Nussbeck, F. W., Eid, M., & Lischetzke, T. (2006). Analysing multitrait-multimethod data with structural equation models for ordinal variables applying the WLSMV estimator: what sample size is needed for valid results? The British journal of mathematical and statistical psychology, 59(Pt 1), 195-213. doi:10.1348/000711005X67490
PUB | DOI | WoS | PubMed | Europe PMC
 
2006 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2781744
Nussbeck, F. W. (2006). Assessing Multimethod Association with Categorical Variables. In M. Eid & E. Diener (Eds.), Handbook of Multimethod Measurement in Psychology Washington, DC: APA.
PUB
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1870149
Reinecke, J., Schmidt, P., & Weick, S. (2005). Dynamic Modeling with Structural Equations and Stochastic Differential Equations: Applications with the German Socioeconomic Panel. Quality and Quantity, 39(4), 483-506. doi:10.1007/s11135-005-0239-x
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557210
Bossong, B., & Nussbeck, F. W. (2004). Konflikte bei Erbschaftsaufteilungen: Verwandtschaft, Beiträge und Aufteilungspräferenzen. Zeitschrift für Sozialpsychologie, 35(3), 143-156. doi:10.1024/0044-3514.35.3.143
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557214
Eid, M., Lischetzke, T., Nussbeck, F. W., & Trierweiler, L. I. (2003). Separating trait effects from trait-specific method effects in multitrait-multimethod models: A multiple-indicator CT-C(M-1) model. Psychological Methods, 8(1), 38-60. doi:10.1037/1082-989X.8.1.38
PUB | DOI | WoS | PubMed | Europe PMC
 
2000 | Zeitschriftenaufsatz | PUB-ID: 2903754
Jaulent, J. - F., & Sauzet, O. (2000). EXTENSIONS QUADRATIQUES 2-BIRATIONNELLES DE CORPS TOTALEMENT RÉELS. Publicacions Matemàtiques, 44(1), 343-353.
PUB
 
1998 | Zeitschriftenaufsatz | PUB-ID: 2903755
Sauzet, O. (1998). Théorie d'Iwasawa des corps p-rationnels et p-birationnels. manuscripta mathematica, 96(3), 263--273. doi:10.1007/s002290050066
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2903753
Jaulent, J. - F., & Sauzet, O. (1997). Pro-ℓ-extensions de corps de nombres l-rationnels. Journal of Number Theory, 65(2), 240-267. doi:10.1006/jnth.1997.2158
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=78224902

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung